Optimal quadrature formulas in integral varieties.

Díaz-Ferrer, Yohan; Vaillant Pascual, Lelis Raúl; Velázquez Pratts, Abel

Divulgaciones Matemáticas (2004)

  • Volume: 12, Issue: 2, page 139-148
  • ISSN: 1315-2068

How to cite


Díaz-Ferrer, Yohan, Vaillant Pascual, Lelis Raúl, and Velázquez Pratts, Abel. "Optimal quadrature formulas in integral varieties.." Divulgaciones Matemáticas 12.2 (2004): 139-148. <http://eudml.org/doc/52806>.

author = {Díaz-Ferrer, Yohan, Vaillant Pascual, Lelis Raúl, Velázquez Pratts, Abel},
journal = {Divulgaciones Matemáticas},
language = {eng},
number = {2},
pages = {139-148},
publisher = {La Universidad del Zulia},
title = {Optimal quadrature formulas in integral varieties.},
url = {http://eudml.org/doc/52806},
volume = {12},
year = {2004},

AU - Díaz-Ferrer, Yohan
AU - Vaillant Pascual, Lelis Raúl
AU - Velázquez Pratts, Abel
TI - Optimal quadrature formulas in integral varieties.
JO - Divulgaciones Matemáticas
PY - 2004
PB - La Universidad del Zulia
VL - 12
IS - 2
SP - 139
EP - 148
LA - eng
UR - http://eudml.org/doc/52806
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.